Department of Mathematics
 Search | Help | Login | pdf version | printable version

Math @ Duke



Alexander A. Kiselev, William T. Laprade Professor

Alexander A. Kiselev

My current research interests focus on mathematical fluid mechanics and mathematical biology.
In the past, I have also worked on reaction-diffusion equations and spectral theory of Schredinger operators. 

Contact Info:
Office Location:  
Office Phone:  (919) 660-2839
Email Address: send me a message

Teaching (Fall 2018):

  • MATH 690-32.01, TOPICS IN ANALYSIS Synopsis
    Physics 205, WF 01:25 PM-02:40 PM
Teaching (Spring 2019):

    Physics 259, MW 01:25 PM-02:40 PM
  • MATH 731.01, ADVANCED CALCULUS I Synopsis
    Physics 259, MW 01:25 PM-02:40 PM

Ph.D.California Institute of Technology1997

Biology--Mathematical models • Fluid mechanics • Reaction-diffusion equations • Spectral theory (Mathematics)

Recent Publications   (More Publications)

  1. Do, T; Kiselev, A; Ryzhik, L; Tan, C, Global Regularity for the Fractional Euler Alignment System, Archive for Rational Mechanics and Analysis, vol. 228 no. 1 (April, 2018), pp. 1-37 [doi]
  2. Kiselev, A; Tan, C, Finite time blow up in the hyperbolic Boussinesq system, Advances in Mathematics, vol. 325 (February, 2018), pp. 34-55 [doi]  [abs]
  3. Choi, K; Hou, TY; Kiselev, A; Luo, G; Sverak, V; Yao, Y, On the Finite-Time Blowup of a One-Dimensional Model for the Three-Dimensional Axisymmetric Euler Equations, Communications on Pure and Applied Mathematics, vol. 70 no. 11 (November, 2017), pp. 2218-2243 [doi]
  4. Kiselev, A; Yao, Y; ZlatoŇ°, A, Local Regularity for the Modified SQG Patch Equation, Communications on Pure and Applied Mathematics, vol. 70 no. 7 (July, 2017), pp. 1253-1315 [doi]
  5. Kiselev, A; Ryzhik, L; Yao, Y; ZlatoŇ°, A, Finite time singularity for the modified SQG patch equation, Annals of Mathematics, vol. 184 no. 3 (November, 2016), pp. 909-948 [doi]
Recent Grant Support

  • Regularity, blow up and mixing in fluids, National Science Foundation, 2018/07-2020/06. 
ph: 919.660.2800
fax: 919.660.2821

Mathematics Department
Duke University, Box 90320
Durham, NC 27708-0320